RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 5, Pages 962–993 (Mi izv1327)  

This article is cited in 1 scientific paper (total in 1 paper)

The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems

N. V. Zhitarashu


Abstract: General linear model parabolic boundary value problems are studied (in a revised formulation) in the Sobolev spaces $\mathscr H^s(\Omega)$ ($-\infty<s<\infty$) of generalized functions (distributions) –the $L_2$-theory. The well-posed solvability of these problems in suitable function spaces is proved.
Bibliography: 43 titles.

Full text: PDF file (3921 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:2, 273–305

Bibliographic databases:

UDC: 517.946
MSC: Primary 35K50; Secondary 35D05, 35D10
Received: 15.07.1985

Citation: N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987), 962–993; Math. USSR-Izv., 31:2 (1988), 273–305

Citation in format AMSBIB
\Bibitem{Zhi87}
\by N.~V.~Zhitarashu
\paper The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 5
\pages 962--993
\mathnet{http://mi.mathnet.ru/izv1327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925090}
\zmath{https://zbmath.org/?q=an:0686.35057|0658.35045}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 2
\pages 273--305
\crossref{https://doi.org/10.1070/IM1988v031n02ABEH001072}


Linking options:
  • http://mi.mathnet.ru/eng/izv1327
  • http://mi.mathnet.ru/eng/izv/v51/i5/p962

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:185
    Full text:68
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019